# SDR ASAA2017092522040

- Difficulty date: September 25, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 41,144 hours, 12,316 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fault Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND LONG TIME FAULT ON THE NR 2 ENGINE, 75-10822, T25 SIGNAL IS OUT OF RANGE.  ACFT GROUNDED.  EEC TESTED GOOD WITH NO FAULTS IAW AMM 73-21-00. RESISTANCE CHECK AT CONNECTOR DP0909 CHECKED GOOD IAW FIM 75-33 TASK 801 & 805.
